# SDR SWIA200515594

- Difficulty date: September 25, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 9,295 hours, 8,060 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200107108
- Condition: Odor
- Location: Left
- Part time: 9,272 hours, 8,045 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING SMELL IN COCKPIT AND CABIN.  REPLACED  LEFT AIR CYCLE MACHINE IAW 21-51-10.  OPERATIONAL CHECK GOOD.
